Alert archive / California / High Surf Advisories in 2012
High Surf Advisory 9, NWS Los Angeles, CA
NWS Los Angeles, CA issued this high surf advisory at Feb 22, 2012, 1:52 PM PST. It took effect at Feb 23, 2012, 6:00 AM PST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2012, 1:52 PM PST (21:52 UTC)
- In effect from
- Feb 23, 2012, 6:00 AM PST
- Expired
- Feb 24, 2012, 8:50 AM PST
- In force
- 27 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
374 WHUS46 KLOX 222152 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 152 PM PST WED FEB 22 2012 ...HIGH SURF TO AFFECT CENTRAL COAST BEACHES THURSDAY AND FRIDAY... .A MODERATE NORTHWEST SWELL GENERATED FROM A PACIFIC STORM JUST SOUTH OF ALASKA...WILL COMBINE WITH A FRESH SWELL FROM GALE FORCE WINDS OFF THE CALIFORNIA COAST TO CREATE HIGH SURF ALONG THE CENTRAL COAST OF SAN LUIS OBISPO AND NORTHERN SANTA BARBARA COUNTY. SURF BETWEEN 7 AND 10 FEET WITH MAX SETS TO 13 FEET CAN BE EXPECTED ALONG EXPOSED WEST AND NORTHWEST FACING BEACHES...ESPECIALLY DURING THE PEAK OF THE SWELL ON THURSDAY. WHILE THE SURF SHOULD SUBSIDE BY FRIDAY EVENING...ANOTHER ROUND OF HIGH SURF IS POSSIBLE EARLY NEXT WEEK. CAZ034-035-230630- /O.NEW.KLOX.SU.Y.0009.120223T1400Z-120225T0200Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 152 PM PST WED FEB 22 2012 ...HIGH SURF ADVISORY IN EFFECT FROM 6 AM THURSDAY TO 6 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 6 AM THURSDAY TO 6 PM PST FRIDAY. * SURF...7 TO 10 FEET WITH MAX SETS TO 13 FEET IS EXPECTED ALONG EXPOSED WEST AND NORTHWEST FACING BEACHES. * TIMING...THURSDAY MORNING THROUGH FRIDAY AFTERNOON...PEAKING THURSDAY. * IMPACTS...LARGE SURF CREATES A HIGH RISK OF RIP CURRENTS. OCEAN ACTIVITIES WILL BE POTENTIALLY DANGEROUS FOR ANYONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ KITTELL FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
6 follow-up statements
703 WHUS46 KLOX 230520 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 920 PM PST WED FEB 22 2012 ...HIGH SURF TO AFFECT CENTRAL COAST BEACHES THURSDAY AND FRIDAY... .A MODERATE NORTHWEST SWELL GENERATED FROM A PACIFIC STORM JUST SOUTH OF ALASKA...WILL COMBINE WITH A FRESH SWELL FROM GALE FORCE WINDS OFF THE CALIFORNIA COAST TO CREATE HIGH SURF ALONG THE CENTRAL COAST OF SAN LUIS OBISPO AND NORTHERN SANTA BARBARA COUNTY. SURF BETWEEN 7 AND 10 FEET WITH MAX SETS TO 13 FEET CAN BE EXPECTED ALONG EXPOSED WEST AND NORTHWEST FACING BEACHES... ESPECIALLY DURING THE PEAK OF THE SWELL ON THURSDAY. WHILE THE SURF SHOULD SUBSIDE BY FRIDAY EVENING...ANOTHER ROUND OF HIGH SURF IS POSSIBLE EARLY NEXT WEEK. CAZ034-035-231400- /O.CON.KLOX.SU.Y.0009.120223T1400Z-120225T0200Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 920 PM PST WED FEB 22 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO 6 PM PST FRIDAY... * SURF...7 TO 10 FEET WITH MAX SETS TO 13 FEET IS EXPECTED ALONG EXPOSED WEST AND NORTHWEST FACING BEACHES. * TIMING...THURSDAY MORNING THROUGH FRIDAY AFTERNOON...PEAKING THURSDAY. * IMPACTS...LARGE SURF CREATES A HIGH RISK OF RIP CURRENTS. OCEAN ACTIVITIES WILL BE POTENTIALLY DANGEROUS FOR ANYONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ KITTELL/SIRARD FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
631 WHUS46 KLOX 230923 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 123 AM PST THU FEB 23 2012 ...HIGH SURF TO AFFECT CENTRAL COAST BEACHES TODAY AND FRIDAY... .A MODERATE NORTHWEST SWELL GENERATED FROM A PACIFIC STORM JUST SOUTH OF ALASKA...WILL COMBINE WITH A FRESH SWELL FROM GALE FORCE WINDS OFF THE CALIFORNIA COAST TO CREATE HIGH SURF ALONG THE CENTRAL COAST OF SAN LUIS OBISPO AND NORTHERN SANTA BARBARA COUNTY. SURF BETWEEN 7 AND 10 FEET WITH MAX SETS TO 13 FEET CAN BE EXPECTED ALONG EXPOSED WEST AND NORTHWEST FACING BEACHES... ESPECIALLY DURING THE PEAK OF THE SWELL TODAY. WHILE THE SURF SHOULD SUBSIDE BY FRIDAY EVENING...ANOTHER ROUND OF HIGH SURF IS POSSIBLE EARLY NEXT WEEK. CAZ034-035-231730- /O.CON.KLOX.SU.Y.0009.120223T1400Z-120225T0200Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 123 AM PST THU FEB 23 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM PST FRIDAY... * SURF...7 TO 10 FEET WITH MAX SETS TO 13 FEET IS EXPECTED ALONG EXPOSED WEST AND NORTHWEST FACING BEACHES. * TIMING...THIS MORNING THROUGH FRIDAY AFTERNOON...PEAKING THIS AFTERNOON AND EVENING. * IMPACTS...LARGE SURF CREATES A HIGH RISK OF RIP CURRENTS. OCEAN ACTIVITIES WILL BE POTENTIALLY DANGEROUS FOR ANYONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE) KAPLAN/KITTELL
542 WHUS46 KLOX 231404 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 604 AM PST THU FEB 23 2012 ...HIGH SURF TO AFFECT CENTRAL COAST BEACHES TODAY AND FRIDAY... .A MODERATE NORTHWEST SWELL GENERATED FROM A PACIFIC STORM JUST SOUTH OF ALASKA...WILL COMBINE WITH A FRESH SWELL FROM GALE FORCE WINDS OFF THE CALIFORNIA COAST TO CREATE HIGH SURF ALONG THE CENTRAL COAST OF SAN LUIS OBISPO AND NORTHERN SANTA BARBARA COUNTY. SURF BETWEEN 7 AND 10 FEET WITH MAX SETS TO 13 FEET CAN BE EXPECTED ALONG EXPOSED WEST AND NORTHWEST FACING BEACHES... ESPECIALLY DURING THE PEAK OF THE SWELL TODAY. WHILE THE SURF SHOULD SUBSIDE BY FRIDAY EVENING...ANOTHER ROUND OF HIGH SURF IS POSSIBLE EARLY NEXT WEEK. CAZ034-035-240100- /O.CON.KLOX.SU.Y.0009.000000T0000Z-120225T0200Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 604 AM PST THU FEB 23 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST FRIDAY... * SURF...7 TO 10 FEET WITH MAX SETS TO 13 FEET IS EXPECTED ALONG EXPOSED WEST AND NORTHWEST FACING BEACHES. * TIMING...THIS MORNING THROUGH FRIDAY AFTERNOON...PEAKING THIS AFTERNOON AND EVENING. * IMPACTS...LARGE SURF CREATES A HIGH RISK OF RIP CURRENTS. OCEAN ACTIVITIES WILL BE POTENTIALLY DANGEROUS FOR ANYONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE) KAPLAN/KITTELL
591 WHUS46 KLOX 240056 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 456 PM PST THU FEB 23 2012 CAZ034-035-241000- /O.CON.KLOX.SU.Y.0009.000000T0000Z-120225T0200Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 456 PM PST THU FEB 23 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST FRIDAY... * SURF AND TIMING...SURF AND SWELL 7 TO 10 FEET WITH MAX SETS TO 13 FEET ALONG EXPOSED WEST AND NORTHWEST FACING BEACHES WILL PEAK THIS EVENING...THEN GRADUALLY SUBSIDE THROUGH FRIDAY AFTERNOON. * IMPACTS...LARGE SURF CREATES A HIGH RISK OF RIP CURRENTS. OCEAN ACTIVITIES WILL BE POTENTIALLY DANGEROUS FOR ANYONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HALL FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
006 WHUS46 KLOX 240939 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 139 AM PST FRI FEB 24 2012 CAZ034-035-241800- /O.CON.KLOX.SU.Y.0009.000000T0000Z-120225T0200Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 139 AM PST FRI FEB 24 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * SURF AND TIMING...SURF BETWEEN 7 AND 10 FEET WITH LOCAL SETS TO 12 FEET WILL CONTINUE ALONG WEST AND NORTHWEST FACING BEACHES THROUGH THIS AFTERNOON. * IMPACTS...LARGE SURF CREATES A HIGH RISK OF RIP CURRENTS. OCEAN ACTIVITIES WILL BE POTENTIALLY DANGEROUS FOR ANYONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ RAT FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
418 WHUS46 KLOX 241650 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 850 AM PST FRI FEB 24 2012 CAZ034-035-241800- /O.CAN.KLOX.SU.Y.0009.000000T0000Z-120225T0200Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 850 AM PST FRI FEB 24 2012 ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE HIGH SURF ADVISORY. A MIXED SWELL WILL GENERATE SURF ALONG EXPOSED WEST AND NORTHWEST FACING SHORES TODAY. THE SURF WILL RANGE FROM 4 TO 7 FEET AND GENERATE STRONG RIP CURRENTS. THE TIDE WILL RANGE FROM 4.5 FEET LATE THIS MORNING TO LESS THAN 1 FOOT LATE IN THE AFTERNOON. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this high surf advisory went out at Feb 22, 1:45 PM PST, 7 minutes earlier.
Area forecast discussion, Feb 22, 1:45 PM PST, 7 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 145 PM PST WED FEB 22 2012 .SYNOPSIS... THE HIGH WILL LINGER INTO FRIDAY AND WITH OFFSHORE WINDS WILL RAISE TEMPERATURES TO ABOVE NORMAL. THE HIGH IS FORCED WESTWARD SATURDAY AS A LOW PRESSURE TROUGH ADVANCES OVER THE REGION. A COASTAL EDDY MAY DEVELOP OVER THE WEEKEND WHICH SHOULD INCREASE THE CLOUDS IN THE COASTAL AND VALLEY AREAS...AND COOL AFTERNOON TEMPERATURES TO AROUND NORMAL. A HIGH WILL APPROACH BY TUESDAY FOR A WARMING TREND. && .SHORT TERM (TODAY-SAT)...PRETTY BENIGN WEATHER PATTERN NEXT SEVERAL DAYS. HIGH PRESSURE ACROSS THE ERN PACIFIC WILL KEEP THE AREA WARM AND DRY THROUGH FRIDAY. A BURST OF NORTHERLY FLOW TONIGHT WILL BRING ADVISORY LEVEL WINDS TO PORTIONS OF SOUTHERN SBA COUNTY TONIGHT INTO EARLY THURSDAY. OTHERWISE, WEAKENING OFFSHORE FLOW WILL RESULT IN SLIGHTLY COOLER TEMPS THURSDAY FOR MOST COASTAL AND VALLEY ZONES, BUT STILL WELL ABOVE NORMAL. OFFSHORE FLOW STRENGTHENS FRIDAY THOUGH I'M SUSPICIOUS OF THE -7 MB LAX-DAG GRADIENT INDICATED ON THE 12Z NAM THIS MORNING. THAT WOULD CERTAINLY BE ADVISORY-WORTHY BUT I SUSPECT IT WILL BE MORE LIKE HALF THAT WITH JUST SOME LOCAL ADVISORY LEVEL GUSTS IN THE USUAL FAVORED AREAS. AIR MASS IS QUITE A BIT COOLER BY THEN AS THE ERN PACIFIC HIGH WEAKENS AND GETS PUSHED SOUTH. SO DESPITE THE STRONGER OFFSHORE FLOW HIGHS FRIDAY WILL PROBABLY BE ABOUT THE SAME OVERALL AS THURSDAY AND PERHAPS EVEN A COUPLE DEGREES COOLER ACROSS THE MTNS AND ANTELOPE VALLEY. HIGH PRESSURE WEAKENS A BIT MORE GOING INTO THE WEEKEND AS A COUPLE OF LOW PRESSURE TROFS MOVE INTO THE PAC NW. THIS WILL BRING A RETURN TO ONSHORE FLOW ACROSS THE AREA WITH CONSIDERABLY COOLER TEMPERATURES AND POSSIBLY EVEN SOME PATCHY MARINE LYR CLOUDS FOR COASTAL AND LOWER VALLEY AREAS. INVERSION WILL BE FAIRLY WEAK SO NOT LIKELY A REAL SOLID SUMMER-LIKE STRATUS COVERAGE BUT ENOUGH TO CLOUD THINGS UP A FAIR AMOUNT FOR AREAS CLOSER TO THE COAST, ESPECIALLY LA/VENTURA COUNTIES. DECENT CLEARING EXPECTED FOR THE AFTERNOON BUT DAYTIME TEMPS WILL BE BACK DOWN INTO THE 60S FOR MOST LOWER ELEVATION LOCATIONS WITH A DECENT ONSHORE BREEZE IN THE AFTERNOON. .LONG TERM (SUN-WED)...BREEZES EXPECTED TO GET STRONGER SATURDAY NIGHT INTO SUNDAY, ESPECIALLY FOR MOUNTAIN AREAS WHERE NORTHWEST FLOW MAY BE STRONG ENOUGH FOR ADVISORIES THERE. FAIRLY COOL ONSHORE FLOW WILL CONTINUE THROUGH THE MIDDLE OF NEXT WEEK WITH NO PRECIPITATION EXPECTED AND JUST VERY MINOR DAY TO DAY CHANGES IN TEMPS AND OVERALL WEATHER CONDITIONS. && .AVIATION...22/1740Z... HIGH CONFIDENCE IN VFR CONDITIONS AT ALL AIRPORTS THROUGH 10Z. BREEZY NORTH WINDS MAY BRING SOME LIGHT LLWS TO KVNY THROUGH 21Z TODAY. THERE IS A 40 PERCENT CHANCE OF IFR CIGS/VIS AT KPRB 10-16Z. WEAK EDDY EXPECTED AFTER 10Z TONIGHT...BRINGING A 70 PERCENT CHANCE OF MVFR VIS AT KLAX AND KLGB...WITH A 30 PERCENT CHANCE OF IFR CIGS/VIS. KLAX...HIGH CONFIDENCE IN VFR THROUGH 10Z WITH TYPICAL AFTERNOON WEST WINDS. WEAK EDDY EXPECTED AFTER 10Z TONIGHT...BRINGING A 70 PERCENT CHANCE OF MVFR VIS 10-17Z...AND A 30 PERCENT CHANCE OF IFR CIGS/VIS. KBUR...HI CONFIDENCE IN VFR CONDITIONS THROUGH THURSDAY. LIGHT LLWS IS POSSIBLE WITH BREEZY NE WINDS ALOFT 18-21Z TODAY. && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXMWWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). HIGH SURF ADVISORY (SEE LAXCFWLOX). && PUBLIC...WOFFORD AVIATION...KITTELL SYNOPSIS...SETO WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Feb 22, 1:52 PM PST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 152 PM PST WED FEB 22 2012 CAZ034>041-044>046-051>054-059-087-088-547-548-231400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 152 PM PST WED FEB 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT GUSTY CANYONS WINDS WILL PRODUCE LOCAL DRIVING HAZARDS TONIGHT ACROSS SOUTHERN SANTA BARBARA COUNTY. GUSTY NORTHWEST WINDS OFF THE CENTRAL COAST WATERS WILL CREATE HAZARDOUS GALE FORCE SEA CONDITIONS. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY GUSTY CANYONS WINDS WILL PRODUCE LOCAL DRIVING HAZARDS THURSDAY MORNING ACROSS SOUTHERN SANTA BARBARA COUNTY. GUSTY NORTHWEST WINDS OFF THE CENTRAL COAST WATERS WILL CREATE HAZARDOUS GALE FORCE SEA CONDITIONS THROUGH THURSDAY MORNING. A LARGE NORTHWEST SWELL WILL ALSO GENERATE HIGH SURF WITH AN INCREASED RISK OF RIP CURRENT TO THE BEACHES ALONG THE CENTRAL COAST. GUSTY SANTA ANA WINDS ARE POSSIBLE OVER LOS ANGELES AND VENTURA COUNTIES THURSDAY NIGHT AND FRIDAY. GALE FORCE WINDS ARE EXPECTED AGAIN SUNDAY AND MONDAY...ALONG WITH AN INCREASED RISK FOR RIP CURRENTS. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KITTELL
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 2:32 AM PST | Gale Warning | LOX | 30 hr | |
| Feb 22, 2:32 AM PST | Small Craft Advisory | LOX | 48 hr | |
| Feb 22, 8:41 AM PST | Wind Advisory | LOX | 25 hr |
Nearby
High Surf Advisories in California, 2012Every high surf advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.